Question: I am currently on a Navy Vessel where the water is treated with bromine. I am losing more hair than is normal for me each day and my scalp is itchy. Is there something I can do to stop this abnormal hair loss? I have to endure this ship water for another month.
Answer: It’s most likely the hair loss is due to another condition (probably Male Pattern Hair Loss). The only thing I would suggest is beginning a treatment course because this is the only thing that will stop your hair loss. Obviously this is difficult if you are currently at no address but I don’t think any significant or noticeable hair loss will be experienced in the next month. When you get time please complete an on-line diagnostic form (see last post for more information on the diagnostic form) or alternatively give the centre a call on 020 7730 6666 or click on the ‘contact Belgravia’ link in order to arrange a free consultation for when you get back. DIAGNOSTIC FORM … CONTACT BELGRAVIA